# SDR SWAA040870

- Difficulty date: March 23, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N667SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23063
- Aircraft time: 64,232 hours, 42,757 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS116080264
- Condition: Leaking
- Location: B Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERSION, HYD B-SYSTEM LOW PRESSURE LIGHT ILLUMINATED, QUANTITY ALMOST ZERO.  REMOVED AND REPLACED HYD-B SYSTEM PRESSURE HOSE PER MM.
